# SDR DALA2019091705361

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 73,035 hours, 54,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT EMERGENCY EXIT LIGHTS INOP AT ROW 24. REPL BATTERY PACK PER AMM 33-53. OPS CHECK GOOD. (LP5588474)
